# SDR SWAA2022082332672

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT AFT CABIN BS986 RBL40 - RBL43. / CUT AND REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM FROM L/H END TO R/H END IAW SRM 53-70-51-2R-4 REPAIR 4 STEP 4B; INSTALLED BACR15CE8AD DOUBLE FLUSH RIVET TO PLUG THE INITIAL TOOLING HOLE AND MICROSHAVED THE RIVET PLUSH IAW SRM 53-70-51-2R-4 REPAIR 4 STEP 4E(2);(3);(4) FLAP PEEN THE CUT EDGE WITH 200% COVERAGE IAW SRM 53-70-51-2R-4 REPAIR 4 STEP 4 D;CUT ON THE TOP FORWARD OF THE INTERCOSTAL TO REMOVE THE MATERIAL THAT IS IN THE REPAIR AREA IAW SRM 53-70-51-2R-4 REAPR 4 STEP 4F(3);FLAP PEEN THE CUT EDGE WITH 200% COVERAGE IAW SRM 53-70-51-2R-4 REPAIR 4 STEP 4F(5)PERFORMED SHOT PEEN 4 EA -8 CORNER FITTINGS IAW SRM 53-70-51-2R-4 REPAIR 4 STEP 4G(3);(A);[29] VERIFIED CORRECTIVE ACTIONS #27 AND #28  VERIFIED MEASUREMENT TABLE;[30] LOCATED AND DRILLED NEW CLIPS PN#147A5615 (2EA) & PN#147A5615-6 (2EA) AND FABRICATED 4 EA STRUCTURAL FILLERS FROM 7075T6#0.090' CLAD LOT# 1482311-1. TREATED IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-02234-WIP1. OK TO PRIME;[31] VERIFIED CORRECTIVE ACTION #30 OK TO PRIME GIVEN;[32] FABRICATED -1 T-CHORD FROM BAC1505-101474#7050T76511 LOT# 1482297-1; -2 (2EA) ANGLES FROM BAC1490-2811#7075T6 LOT# 1491932-1; -3 (2EA) ANGLES FROM BAC1490-2900#7075T6 LOT# 1495938-1 AND -4 (2EA) STRAPS FROM 7075T6#0.080' LOT# 1379745-1. TREATED IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA# 22-153-02234-WIP1. OK TO PRIME.;[33] LOCATED AND DRILLED NEW -7 L
